MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id ped2-400-18 (unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during an intracranial aneurysm procedure treated with pipeline implantation using the marksman catheter 150cm, catheter resistance was encountered at the distal end.After successful stent deployment, the stent push rod distal end could not be withdrawn into the catheter, resulting in the tip radiopaque marker wire and protective sleeve remaining outside the catheter.The operator was required to remove both the catheter and push rod together, and because the push rod could not be fully withdrawn, its distal part remained outside the catheter and interfered with the stent tip during system removal.This interference caused the stent tip to shift downward by approximately 3 millimeters.The operator had anchored the stent sufficiently high, so after the shift, the stent distal end maintained a 4 millimeter anchoring distance from the aneurysm outflow tract.The access vessel was the right femoral artery with a diameter of 7.6 millimeters, and vessel tortuosity was normal.The catheter and accessory devices were prepared and flushed as indicated in the instructions for use.No patient complications or injuries have been reported as a result of this event.
 
Event or Problem Description
Additional information was received reporting that the cause of the event was not determined.Continuous saline flush was administered and maintained as indicated in the ifu.There was no observed damage to the pipeline pushwire or catheter.
 
Additional Manufacturer Narrative
B5: additional information added to event summary.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2/h3: product analysis as found condition: the marksman catheter was returned for analysis inside the biohazard bag, and shipping box.The pipeline flex shield delivery system was not returned.Damage location details: the catheter tip and marker were examined; no damage was found.The catheter body appeared to be flattened between 3.2cm and 19.0cm from the distal tip.No flash or voids molded were observed in the hub.No other anomalies were observed.Testing/analysis: the total and usable lengths of the catheter were measured to be within specifications.The catheter was flushed with water and found patent.It was then tested by running an in-house 0.026¿ mandrel through the catheter hub.The mandrel successfully passed through the catheter hub without issues; however, resistance was observed at the damaged locations.Conclusion: based on the analysis findings, the customer complaint was confirmed as the returned catheter was found to be flattened.Possible resistance causes include vessel tortuosity, and lack of continuous flush during delivery.However, the customer indicated that the vessel tortuosity was normal and a continuous flush with heparinized saline was used, which rules them out as potential causes.However, the cause of the resistance could not be determined.Since the pipeline flex shield delivery system was not returned, any contribution of it made to the resistance issue could not be determined.Ls 2026-02-20 h6: updated codes from product analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24037263
Report Number9617601-2026-00222
Device Sequence Number9074977
Product Code KRA
UDI-Device Identifier00847536026261
UDI-Public(01)00847536026261(17)270624(10)229149625
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number229149625
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer01/14/2026
02/20/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/04/2026
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age44 YR
Patient SexMale